# SDR DALA2016020400944

- Difficulty date: February 2, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 55,636 hours, 30,250 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Gauge
- Condition: Inoperative
- Location: Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE NITROGEN BOTTLE PRESSURE GAUGE NOT INDICATING PRESSURE.  R & R BOTTLE.
